# SDR ABXA050318

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,748 hours, 65,615 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 7146
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK FOUND COCKPIT EMERGENCY LIGHTS WOULD NOT TEST.  DEFERRED NR 47327 REMOVED AND REPLACED BATTERIES IN PACK IAW AMM.OPS CHECKED GOOD.  DEFERRED IAW GMM.  ITEM 2 A12 FOR BATTERY PACK REPLACEMENT WITHIN 3 FLIGHT DAYS.   PLACARD INSTALLED, CODE 2 CLEAR, NR 47327 REPLACED EMERGENCY POWER BATTERY PACK ASSY.  REF AMM 33-53-00. OPS CHECKED GOOD, PLACARD REMOVED.
